Alert archive / Kansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 87, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 7, 2009, 10:53 PM CDT for Stafford County, Kansas. It was in force for 22 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2009, 10:53 PM CDT (03:53 UTC)
- Expired
- Jun 7, 2009, 11:15 PM CDT
- In force
- 22 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
County Stafford County, KS
The radar
The Wichita radar (KICT), 102 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 10:58 PM CDT | TSTM WND DMG | 1 S Zenith, KS | TREE LIMBS UP TO 3 INCHES IN DIAMETER WERE BLOWN DOWN BY HIGH WINDS. NICKEL-SIZED HAIL ALSO FELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 5:07 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.9 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1842 J/kg
- Mixed-layer CIN
- -195 J/kg
- Mixed-layer LCL
- 1968 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDDC 080353
SVRDDC
KSC185-080415-
/O.NEW.KDDC.SV.W.0087.090608T0353Z-090608T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1053 PM CDT SUN JUN 7 2009
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL STAFFORD COUNTY IN SOUTH CENTRAL KANSAS.
* UNTIL 1115 PM CDT
* AT 1052 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ZENITH...MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
ZENITH...
RURAL RESIDENCES OF EASTERN STAFFORD COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR SOUTHWESTERN KANSAS.
&&
LAT...LON 3785 9859 3807 9855 3812 9847 3811 9846
3791 9847
TIME...MOT...LOC 0353Z 235DEG 41KT 3797 9849
$$
KRUSE1 follow-up statement
000
WWUS53 KDDC 080406
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1106 PM CDT SUN JUN 7 2009
KSC185-080417-
/O.EXP.KDDC.SV.W.0087.000000T0000Z-090608T0415Z/
STAFFORD KS-
1106 PM CDT SUN JUN 7 2009
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL STAFFORD COUNTY
EXPIRES AT 1115 PM CDT...
* LOCATIONS IMPACTED INCLUDE...
ZENITH...
RURAL RESIDENCES OF EASTERN STAFFORD COUNTY.
THE STORM HAS EXITED THE WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR SOUTHWESTERN KANSAS.
LAT...LON 3785 9859 3807 9855 3812 9847 3811 9846
3791 9847
TIME...MOT...LOC 0407Z 235DEG 41KT 3806 9832
$$
KRUSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 8:15 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 7, 8:15 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 815 PM CDT SUN JUN 7 2009 .PUBLIC UPDATE... WE ARE CURRENTLY BRACKETED BY A PAIR OF MCSS, ONE BRIEFLY ENTERED OUR SE BUT HAS SINCE SHIFTED OFF INTO WICHITAS AREA AND EXPLODED. THE SECOND IS CURRENTLY PROGRESSING FROM COLORADO THROUGH NW KS AND IS THE ONE OF MOST CONCERN TO US THIS EVENING. STRONG FRONTOGENETIC FORCING FROM THE SURFACE THROUGH H5 IS ONGOING WITH THIS COMPLEX ATM AS IT SITS AT THE LEFT EXIT REGION OF A 90KT+ UPPER JET. WHILE MOISTURE IS NOT OVERLY IMPRESSIVE, THE SYSTEM WILL CONTINUE TO ENCOUNTER A SIMILIAR ENVIRONMENT TO THAT IN WHICH IT IS CURRENTLY FLOURISHING AS IT PROGRESSES EAST. DEWPOINTS FROM SCOTT CITY TO DODGE CITY TO GREAT BEND ARE IN THE UPPER 50S-LOW 60S. H7 TEMPS ARE SHOWN TO FALL ACROSS OUR NORTHERN CWA BY AS MUCH AS 6C OVER THE NEXT 4-6 HRS AS THE UPPER TROF MOVES THROUGH AND THE EXIT REGION TO THE JET SAGS ACROSS KS. GIVEN MOISTURE AND WARM SURFACE AIRMASS AS WELL AS UPPER DYNAMICS, CANT SEE WHY INSTABILITY WILL LESSEN ANY TIME SOON DESPITE THE SETTING SUN. HAVE UPDATED FORECAST TO INCLUDE LIKELY POPS ACROSS THE NORTH AND EAST WITH GRADUALLY DECREASING POPS SOUTH AND WEST. SOME STORMS MAY BE SEVERE WITH HAIL AND WIND BUT AM NOT EXPECTING A WIDESPREAD OUTBREAK GIVEN LACK OF RICH MOISTURE. HAVE ALSO TWEAKED OTHER PARAMETERS TO REFLECT CURRENT CONDS. -WRIGHT .AVIATION UPDATE... AM EXPECTING DETERIORATING CONDS AT KHYS AS THUNDERSTORM COMPLEX ARRIVES OVER THE NEXT 1-2 HOURS. A FEW SHOWERS/STORMS ARE POSSIBLE AT KGCK AND KDDC OVER THE NEXT FEW HOURS AS A COLD FRONT PROGRESSES THROUGH SW KS. MAY SEE A BRIEF PERIOD OF IFR CIGS AND VIS DUE TO BR TOWARD MORNING AS COOLER AIR ARRIVES BUT THAT SHOULD NOT LAST LONG AFTER SUNRISE TOMORROW AS HIGH PRESSURE BUILDS IN. -WRIGHT && .PREV DISCUSSION... /ISSUED 248 PM CDT SUN JUN 7 2009/ DISCUSSION... DAYS 1-2... THE MAIN FORECAST FOCUS WILL BE CHANCES FOR THUNDERSTORMS TONIGHT AND FROM LATE MONDAY INTO TUESDAY ALONG WITH TEMPERATURES DURING THE PERIOD. WV IMAGERY AND 12Z UPPER AIR ANALYSIS INDICATES AN UPPER LEVEL S/WAVE TROUGH OF LOW PRESSURE LIFTING NORTHEAST ACROSS THE FOUR CORNERS REGION WHILE A SOUTHWESTERLY FLOW ALOFT REMAINS ACROSS WESTERN KANSAS. SMALL PRESSURE HEIGHT FALLS AT H5 ACROSS COLORADO, EASTERN NEW MEXICO, AND SOUTHWEST KANSAS CONTINUE TO SUGGEST A GRADUAL EAST-SOUTHEAST MOVEMENT TO THE LARGER SCALE UPPER LEVEL TROUGH. A VERY NARROW +80KT UPPER LEVEL SUBTROPICAL JET STREAM IS CLIMBING NORTHEAST ACROSS NEW MEXICO, EASTERN COLORADO, AND INTO THE NORTHERN PLAINS. A SURFACE LOW IS POSITIONED IN EXTREME WESTERN KANSAS WITH AN ATTENDANT TROUGH/DRYLINE EXTENDING SOUTH INTO THE PANHANDLES OF OKLAHOMA AND TEXAS. A STATIONARY BOUNDARY EXTENDS EAST FROM THE SURFACE LOW ACROSS NORTHERN KANSAS. SURFACE ANALYSIS SHOWS SURFACE DEWPOINTS WELL UP INTO THE 60S(F) IN EASTERN KANSAS WITH ONLY 50S(F) AHEAD OF THE DRYLINE IN THE EASTERN PORTION OF THE CWA WHICH IS UNDER THE INFLUENCE OF PREVAILING SOUTHWESTERLY WINDS. SHORT RANGE MODELS ARE IN GENERAL AGREEMENT INDICATING THE UPPER LEVEL S/WAVE TROUGH LIFTING NORTHEAST ACROSS WESTERN KANSAS EARLY THIS EVENING BEFORE EJECTING OUT INTO THE GREAT LAKES REGION MONDAY. THIS WILL BRING THE POSSIBILITY FOR THUNDERSTORMS ACROSS PORTIONS OF WESTERN KANSAS THIS EVENING. FOR TONIGHT, THE SURFACE LOW WILL PUSH OFF TO THE EAST ALLOWING FOR THE FRONTAL BOUNDARY TO BEGIN PUSHING SOUTH AS A COLD FRONT ACROSS SOUTHWEST KANSAS. THUNDERSTORMS WILL BE POSSIBLE THIS EVENING ALONG AND AHEAD OF THE DRYLINE AS IT PUSHES EAST AND IN ASSOCIATION WITH THE FRONTAL BOUNDARY WHERE ANY LOW LEVEL MOISTURE REMAINS PRESENT. THIS PLACES THE BETTER CHANCE FOR PRECIP ACROSS MORE NORTHERN AND EASTERN PORTIONS OF THE CWA. GFS AND NAM MODEL SOUNDINGS INDICATE STEEP LAPSE RATES, INCREASED INSTABILITY, AND BETTER VERTICAL SHEAR ACROSS THE NORTHERN AND NORTHEASTERN PORTION OF THE CWA AS WELL. AS A RESULT, SOME DEVELOPING STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS MAINLY NORTH OF A LINE FROM GARDEN CITY TO PRATT. THIS IS REFLECTED IN THE CURRENT HWO AS WELL. WILL INCREASE POPS A LITTLE WITH INCREASED CONFIDENCE ACROSS OUR NORTH AND NORTHEAST BUT REMAIN IN THE CHANCE CATEGORY WITH THE ISOLATED NATURE OF ANY STORMS. SHOULD HAVE A SMALL BREAK IN PRECIP CHANCES UNTIL MONDAY NIGHT INTO EARLY TUESDAY. SURFACE HIGH PRESSURE WILL SLIDE SOUTHEAST ACROSS THE NORTHERN PLAINS MONDAY AFTERNOON AND OFF TO OUR EAST MONDAY NIGHT BRINGING AN EAST TO SOUTHEASTERLY UPSLOPE FLOW BACK ACROSS SOUTHWEST KANSAS. THIS IN TURN WILL INJECT LOW LEVEL MOISTURE BACK INTO THE AREA WITH THE NAM, GFS AND UKMET ALL SHOWING DEWPOINTS AT H85 BACK UP TO AROUND 15C ACROSS CENTRAL AND PORTIONS OF WESTERN KANSAS. MEANWHILE, A SURFACE LOW WILL DEVELOP AND STRENGTHEN GENERALLY ACROSS SOUTHWEST KANSAS AND THE PANHANDLES OF OKLAHOMA AND TEXAS. COMBINED WITH THE TIMING OF ANOTHER IN A SERIES OF H5 VORT MAXES THROUGH THE SOUTHWESTERLY FLOW ALOFT, THIS WILL PROVIDE ANOTHER CHANCE FOR THUNDERSTORMS ACROSS PORTIONS OF WESTERN KANSAS MONDAY NIGHT INTO TUESDAY. AGAIN THE BETTER CHANCE FOR PRECIP WILL BE NORTH AND EAST WITH A LACK OF LOW LEVEL MOISTURE IN THE EXTREME SOUTHWEST. TEMPERATURES WILL COOL DOWN A LITTLE TONIGHT IN WAKE OF THE COLD FROPA. THE NAM, GFS, AND UKMET ALL SHOW TEMPERATURES AT H85 RANGING FROM AROUND 15C ACROSS THE NORTH TO NEAR 20C ALONG THE OKLAHOMA BORDER BY 12Z MONDAY MORNING. EXPECT LOWS MAINLY DOWN INTO THE 50S(F) TONIGHT. HIGH TEMPERATURES WILL COOL DOWN A BIT AS WELL ON MONDAY AS AN EASTERLY UPSLOPE FLOW DEVELOPS ACROSS SOUTHWEST KANSAS BY THE AFTERNOON HOURS. TEMPERATURES AT H85 WILL RANGE FROM THE UPPER TEENS(C) EAST TO NEAR 24C ALONG THE COLORADO BORDER. EXPECT HIGHS IN THE 70S(F) NORTH WITH LOWER 80S(F) POSSIBLE ACROSS THE SOUTH. LOW TEMPERATURES WILL BUMP UP A LITTLE MONDAY NIGHT WITH A LOW LEVEL SOUTHERLY FLOW ENTRENCHED ACROSS SOUTHWEST KANSAS AND TEMPERATURES AT H85 IN THE MID TO UPPER TEENS(C). EXPECT LOWS IN THE UPPER 50S(F) NORTH AND WEST WITH LOWER 60S(F) POSSIBLE SOUTHEAST. TUESDAYS HIGHS WILL CLIMB A LITTLE OVER MONDAYS AS SURFACE LOW PRESSURE STRENGTHENS JUST TO OUR SOUTHWEST. TEMPERATURES AT H85 WILL BE IN THE LOWER 20S(C) NORTH TO THE UPPER 20S(C) SOUTH AND SOUTHWEST. EXPECT HIGHS MAINLY UP INTO THE 80S(F) TUESDAY. AS A RESULT, WILL MAKE ONLY SLIGHT ADJUSTMENTS TO TEMPERATURES. DAYS 3-7... NOT MUCH CHANGE TO THE EXTENDED PERIOD FORECAST TODAY. OVERALL THE PATTERN THAT THE MEDIUM RANGE MODELS HAVE BEEN SHOWING THE PAST SEVERAL RUNS WILL CONTINUE. A BROAD UPPER TROUGH WILL REMAIN QUASI-STATIONARY ALONG OR JUST OFF THE WEST COAST OF NORTH AMERICA WITH NEARLY ZONAL FLOW ACROSS THE CENTRAL AND EASTERN CONUS. SHORTWAVE TROUGHS WILL PERIODICALLY EJECT OUT OF THE UPPER TROUGH AND THROUGH THE CENTRAL PLAINS. THIS PATTERN WILL MEAN A CONTINUATION OF THE FAIRLY ACTIVE WEATHER WITH THUNDERSTORMS AROUND THE REGION. IT IS DIFFICULT TO PINPOINT WHERE EXACTLY THE BEST THUNDERSTORM CHANCES WILL BE GIVEN THE DAILY VARIATION IN THE FINER DETAILS AS WELL AS ANY OUTFLOW BOUNDARY INTERACTIONS THAT CROP UP SO THE WIDESPREAD 15-25 PERCENT POPS LOOK GOOD. THE CANADIAN MODEL AND ECMWF HAVE BEEN FAIRLY CONSISTENT WITH MOVING A STRONGER SHORTWAVE TROUGH THROUGH THE PLAINS AROUND WEDNESDAY NIGHT AND THURSDAY. THE GRIDS SHOW 30-40 PERCENT POPS FOR WEDNESDAY NIGHT WITH THIS SYSTEM. AS THIS SYSTEM MOVES OUT THERE WILL BE A FEW PERIODS OF RELATIVELY QUIET WEATHER AS MID LEVEL RIDGING BUILDS INTO THE CENTRAL HIGH PLAINS. HAVE TRIMMED BACK POPS INTO THE SILENT TO NONE CATEGORY AND REMOVED ANY MENTION OF THUNDER FROM THE WEATHER GRIDS. CHANCES FOR THUNDERSTORMS WILL BE INCREASING AGAIN OVER THE WEEKEND AS ANOTHER WAVE APPROACHES THE CENTRAL PLAINS FROM THE SOUTHWEST. && .DDC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL MIDNIGHT CDT FOR PAWNEE, STAFFORD, EDWARDS, PRATT, KIOWA, COMANCHE, AND BARBER COUNTIES. &&
Hazardous weather outlook, Jun 7, 8:05 AM CDT, 14 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 805 AM CDT SUN JUN 7 2009 KSZ061>063-074>078-080-081-084>090-081315- HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-GRAY-FORD-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 805 AM CDT SUN JUN 7 2009 /705 AM MDT SUN JUN 7 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST KANSAS. .DAY ONE...TODAY AND TONIGHT A FEW ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING. AT THIS TIME, SEVERE WEATHER DOES NOT LOOK LIKELY, BUT SMALL HAIL AND WIND GUSTS TO 50 MPH ARE BOTH POSSIBLE WITH ANY THUNDERSTORMS THAT DEVELOP LATER THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE LOW CHANCES FOR THUNDERSTORMS EACH AFTERNOON AND EVENING. ANY OF THESE STORMS COULD POSSIBLY BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THIS EVENING. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ030-031-043>046-064>066-079-081315- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-EDWARDS- 805 AM CDT SUN JUN 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT A FEW SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING, INCLUDING THE THREAT OF LARGE HAIL, DAMAGING WIND AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE LOW CHANCES FOR THUNDERSTORMS EACH AFTERNOON AND EVENING. ANY OF THESE STORMS COULD POSSIBLY BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC RUSSELL
In the hours before
Local storm report, Jun 7, 5:47 PM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
547 PM CDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TSTM WND DMG BYERS 37.79N 98.87W
06/07/2009 PRATT KS LAW ENFORCEMENT
ESTIMATED 70 MPH WIND GUSTS DOWNED 3/4 INCH TREE LIMBS.
POWER OUT IN BYERS AREA.
&&
WRIGHTLocal storm report, Jun 7, 6:11 PM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
611 PM CDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND GST 10 SSE MEDICINE LODGE 37.15N 98.51W
06/07/2009 E60.00 MPH BARBER KS PUBLIC
APPROX ONE-FOOT DIAMETER CEDAR TREE BLOWN DOWN.
0551 PM HAIL 9 SSE MEDICINE LODGE 37.17N 98.52W
06/07/2009 E1.75 INCH BARBER KS PUBLIC
HAILED FOR SEVERAL MINUTES.
&&
WRIGHTLocal storm report, Jun 7, 9:56 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
956 PM CDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM HAIL 13 ESE WAKEENEY 38.95N 99.66W
06/07/2009 E1.00 INCH TREGO KS PUBLIC
SMALL LIMBS BEING BLOWN DOWN.
&&
WRIGHTLocal storm report, Jun 7, 10:48 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
1048 PM CDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TSTM WND DMG BYERS 37.79N 98.87W
06/07/2009 PRATT KS LAW ENFORCEMENT
ESTIMATED 70 MPH WIND GUSTS DOWNED 3/4 INCH TREE LIMBS.
POWER OUT IN BYERS AREA.
0545 PM TSTM WND GST 10 SSE MEDICINE LODGE 37.15N 98.51W
06/07/2009 E60.00 MPH BARBER KS PUBLIC
APPROX ONE-FOOT DIAMETER CEDAR TREE BLOWN DOWN.
0551 PM HAIL 9 SSE MEDICINE LODGE 37.17N 98.52W
06/07/2009 E1.75 INCH BARBER KS PUBLIC
HAILED FOR SEVERAL MINUTES.
0941 PM HAIL 13 ESE WAKEENEY 38.95N 99.66W
06/07/2009 E1.00 INCH TREGO KS PUBLIC
SMALL LIMBS BEING BLOWN DOWN.
&&
WRIGHTThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 9:32 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 58 min |
| Jun 7, 11:06 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 25 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.